Topics

Ask a Question

    Side-effects of I-Pill
    Hi, last month I had unprotected sex with my boy friend on the 4th and 5th day of my period. To be certain, I popped an I Pill the next day. A week after that i got bleeding for 3 days. It shouldn't have happened because my periods had ended. Is it because of the contraceptive pill or am I pregnant? Please help.

    Topic: Sex & Relationships | Asked by: Sonakshi | on: 05 Aug 2013
    Answer (1 )
    Answered by:
    Suhasini
    Posted on:
    27-SEP-2013
    You can expect side effects from any contraceptive pill. The mild ones are that you will face nausea, fluid retention, spotting during periods. Moderately serious side effects would be breast pain, nervousness or depression, and headaches or migraines. On the serious level you might face blood clots that will exhibit different symptoms depending on the part of the body where they form. Some of these symptoms are leg tenderness or swelling; sudden chest pain or shortness of breath, partial or complete loss of vision or blackouts; numbness in any part of the body. If you experience any of these symptoms, you should immediately stop the pill and consult your doctor.

    Post your Answer

    Name:
    Email:

    Type Answer:

    Answers will be moderated and allowed if they are relevant and not abusive in nature.
    Disclaimer: Information on this website must not be construed as medical advice or instruction. It is designed only for educational purpose. You must not use this information to diagnose or treat any medical condition. Please consult your doctor with questions that concern your health.

    Related Articles

    Related Videos
    Related Slideshows